# SDR DALA1214749202

- Difficulty date: January 19, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS TRIANGLE DOUBLER CORRODED AT AFT CARGO STA 1395.  AFT PRESSURE BULKHEAD CTR LWR FWD FACE REMOVED CORROSION AND WAS FOUND TO BE OUT OF LIMITS 51-10-03.  LOCATED AND DRILLED NEW TRIANGLE DOUBLER 51-10-05 AND INSTALLED NEW DOUBLER 51-30-05.  REF AAR(N/R 862111)
